# SDR 2TJR201910210001

- Difficulty date: October 21, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Filed by: Toledo Jet Center LLC, repair station 2TJR420B
- Aircraft: N382QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800245
- Aircraft time: 10,348 hours, 6,828 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: 69310121
- Condition: Corroded
- Location: Vertical Stab
- Part time: 10,348 hours, 6,828 cycles
- Component: Vertical Stab, Cessna
- Component part number: 69310003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION WAS FOUND AT THREE LOCATIONS ON THE 6931012-1 LH AFT SPAR CAP OF THE VERTICAL STABILIZER. ALL CORROSION WAS 
REMOVED BY BLENDING IAW CESSNA FIELD REPAIR - CORROSION, VERTICAL STABILIZER, LH REAR SPAR CAP, VFS 115 TO 163 DWG NO. FR-680-0245-7226 DATED 10-18-19.  REFERENCE FAA FORM 8100-9 BY TEXTRON AVIATION INC. 
WICHITA, KS ODA-100129-CE DATED 10-18-19.
